Alert archive / Mississippi / River Flood Warnings in 2025
River Flood Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 8, 2025, 9:18 AM CDT for Leake County, Mississippi. It took effect at Apr 9, 2025, 8:20 AM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2025, 9:18 AM CDT (14:18 UTC)
- In effect from
- Apr 9, 2025, 8:20 AM CDT
- Expired
- Apr 11, 2025, 8:44 PM CDT
- In force
- 60 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River at Edinburg (ENBM6).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02482000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
826
WGUS44 KJAN 081418
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
918 AM CDT Tue Apr 8 2025
...The National Weather Service in Jackson MS has issued a Flood
Warning for the following rivers in Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Near Carthage affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued this evening at 930 PM CDT.
&&
MSC079-090230-
/O.NEW.KJAN.FL.W.0049.250409T1320Z-250412T2100Z/
/ENBM6.1.ER.250409T1320Z.250410T1200Z.250412T0300Z.UU/
918 AM CDT Tue Apr 8 2025
...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING TO SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...From Wednesday morning to Saturday afternoon.
* IMPACTS...At 21.0 feet, Minor over bank flooding continues in
areas south of the river.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Tuesday the stage was 16.1 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning and to a crest of 21.5 feet Thursday
morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Wed Thu Fri
Pearl River
Edinburg 20.0 16.1 Tue 8 am CDT 19.8 21.5 20.9
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-090230-
/O.NEW.KJAN.FL.W.0050.250410T0730Z-250413T0900Z/
/CARM6.1.ER.250410T0730Z.250411T0600Z.250412T1500Z.NO/
918 AM CDT Tue Apr 8 2025
...FLOOD WARNING IN EFFECT FROM LATE WEDNESDAY NIGHT TO EARLY SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From late Wednesday night to early Sunday morning.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Tuesday the stage was 13.6 feet.
- Forecast...The river is expected to rise above flood stage
early Thursday morning to a crest of 18.0 feet early Friday
morning.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Wed Thu Fri
Pearl River
Carthage 17.0 13.6 Tue 8 am CDT 15.0 17.3 18.0
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
78 follow-up statements
065
WGUS84 KJAN 090052
FLSJAN
Flood Statement
National Weather Service Jackson MS
752 PM CDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County.
Pearl River Near Carthage affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued Wednesday morning at 800 AM CDT.
&&
MSC079-091300-
/O.EXT.KJAN.FL.W.0049.250409T1330Z-250412T2100Z/
/ENBM6.1.ER.250409T1330Z.250410T1200Z.250412T0300Z.UU/
752 PM CDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...From Wednesday morning to Saturday afternoon.
* IMPACTS...At 21.0 feet, Minor over bank flooding continues in
areas south of the river.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Tuesday the stage was 17.1 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 21.5 feet Thursday morning. It
will then fall below flood stage late Friday evening.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Pearl River
Edinburg 20.0 17.1 Tue 6 pm CDT 21.1 21.4 20.2
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC099-091300-
/O.CON.KJAN.FL.W.0041.000000T0000Z-250412T0600Z/
/PLAM6.1.ER.250407T1745Z.250408T1615Z.250411T1200Z.NO/
752 PM CDT Tue Apr 8 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River above Philadelphia.
* WHEN...Until early Saturday morning.
* IMPACTS...At 14.0 feet, Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Tuesday the stage was 14.5 feet.
- Forecast...The river is expected to fall below flood stage
Friday morning and continue falling to 12.1 feet Sunday
evening.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Pearl River
Philadelphi 13.0 14.5 Tue 6 pm CDT 14.2 13.5 12.8
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-091300-
/O.CON.KJAN.FL.W.0050.250410T0730Z-250413T0900Z/
/CARM6.1.ER.250410T0730Z.250411T0600Z.250412T1500Z.NO/
752 PM CDT Tue Apr 8 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT TO
EARLY SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From late Wednesday night to early Sunday morning.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Tuesday the stage was 13.6 feet.
- Forecast...The river is expected to rise above flood stage
early Thursday morning to a crest of 18.0 feet early Friday
morning. It will then fall below flood stage late Saturday
morning.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Pearl River
Carthage 17.0 13.6 Tue 6 pm CDT 16.3 17.9 17.7
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
DB096
WGUS84 KJAN 091506
FLSJAN
Flood Statement
National Weather Service Jackson MS
1006 AM CDT Wed Apr 9 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Above Philadelphia affecting Neshoba County.
...The Flood Warning is extended for the following rivers in
Mississippi...
Pearl River Near Carthage affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued this evening at 1015 PM CDT.
&&
MSC079-100315-
/O.EXT.KJAN.FL.W.0049.000000T0000Z-250412T1342Z/
/ENBM6.1.ER.250410T0300Z.250410T1800Z.250411T1942Z.UU/
1006 AM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...Until Saturday morning.
* IMPACTS...At 21.0 feet, Minor over bank flooding continues in
areas south of the river.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Wednesday the stage was 18.5 feet.
- Forecast...The river is expected to rise above flood stage
late this evening and to a crest of 21.5 feet early tomorrow
afternoon.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Edinburg 20.0 18.5 Wed 8 am CDT 21.2 20.8 18.3
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC099-100315-
/O.EXT.KJAN.FL.W.0041.000000T0000Z-250412T0000Z/
/PLAM6.1.ER.250407T1745Z.250408T1615Z.250411T0600Z.NO/
1006 AM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River above Philadelphia.
* WHEN...Until Friday evening.
* IMPACTS...At 14.0 feet, Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Wednesday the stage was 14.1 feet.
- Forecast...The river will continue a slow fall.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Philadelphi 13.0 14.1 Wed 8 am CDT 13.5 12.8 12.3
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-100315-
/O.EXT.KJAN.FL.W.0050.250411T0000Z-250413T1030Z/
/CARM6.1.ER.250411T0000Z.250411T1800Z.250412T1630Z.NO/
1006 AM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY EVENING TO EARLY SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From Thursday evening to early Sunday morning.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Wednesday the stage was 13.9 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening and to a crest of 18.0 feet early Friday
afternoon.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Carthage 17.0 13.9 Wed 8 am CDT 15.7 17.9 17.3
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
7759
WGUS84 KJAN 100117
FLSJAN
Flood Statement
National Weather Service Jackson MS
817 PM CDT Wed Apr 9 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Near Carthage affecting Leake County.
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued Thursday morning at 830 AM CDT.
&&
MSC079-101330-
/O.EXT.KJAN.FL.W.0049.000000T0000Z-250413T0300Z/
/ENBM6.1.ER.250410T0454Z.250411T0000Z.250412T0900Z.UU/
817 PM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...Until late Saturday evening.
* IMPACTS...At 21.0 feet, Minor over bank flooding continues in
areas south of the river.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Wednesday the stage was 19.6 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 21.5 feet tomorrow evening.
It will then fall below flood stage early Saturday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Edinburg 20.0 19.6 Wed 7 pm CDT 21.5 20.7 18.8
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-101330-
/O.EXT.KJAN.FL.W.0050.250411T0900Z-250414T0000Z/
/CARM6.1.ER.250411T0900Z.250412T0000Z.250413T0600Z.NO/
817 PM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE THURSDAY NIGHT TO SUNDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From late Thursday night to Sunday evening.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Wednesday the stage was 14.2 feet.
- Forecast...The river is expected to rise above flood stage
early Friday morning to a crest of 18.0 feet Friday evening.
It will then fall below flood stage early Sunday morning.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Carthage 17.0 14.2 Wed 7 pm CDT 16.2 18.0 17.3
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
MSC099-101330-
/O.CON.KJAN.FL.W.0041.000000T0000Z-250412T0000Z/
/PLAM6.1.ER.250407T1745Z.250408T1615Z.250411T0600Z.NO/
817 PM CDT Wed Apr 9 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River above Philadelphia.
* WHEN...Until Friday evening.
* IMPACTS...At 14.0 feet, Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Wednesday the stage was 13.7 feet.
- Forecast...The river is expected to fall below flood stage
early Friday morning and continue falling to 12.0 feet Monday
evening.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Philadelphi 13.0 13.7 Wed 7 pm CDT 13.1 12.8 12.5
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
DB118
WGUS84 KJAN 101404
FLSJAN
Flood Statement
National Weather Service Jackson MS
904 AM CDT Thu Apr 10 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Above Philadelphia affecting Neshoba County.
Pearl River Near Carthage affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued this evening at 1100 PM CDT.
&&
MSC079-110400-
/O.EXT.KJAN.FL.W.0049.000000T0000Z-250412T0430Z/
/ENBM6.1.ER.250410T0605Z.250410T1800Z.250411T1030Z.UU/
904 AM CDT Thu Apr 10 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 20.0 feet, Minor overbank flooding is occurring south
of the river.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Thursday the stage was 20.3 feet.
- Forecast...The river is expected to rise to a crest of 20.5
feet this afternoon.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Edinburg 20.0 20.3 Thu 8 am CDT 19.9 18.0 16.1
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC099-110400-
/O.EXT.KJAN.FL.W.0041.000000T0000Z-250411T1800Z/
/PLAM6.1.ER.250407T1745Z.250408T1615Z.250411T0000Z.NO/
904 AM CDT Thu Apr 10 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River above Philadelphia.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 13.0 feet, Water begins to affect Burnside Lake Water
Park.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Thursday the stage was 13.3 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 10.5 feet Tuesday
morning.
- Flood stage is 13.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Philadelphi 13.0 13.3 Thu 8 am CDT 12.7 12.3 12.0
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-110400-
/O.EXT.KJAN.FL.W.0050.250411T1536Z-250413T1200Z/
/CARM6.1.ER.250411T1536Z.250412T0000Z.250412T1800Z.NO/
904 AM CDT Thu Apr 10 2025
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From Friday morning to Sunday morning.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Thursday the stage was 14.7 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 17.5 feet tomorrow
evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Carthage 17.0 14.7 Thu 8 am CDT 16.7 17.3 16.1
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
CR362
WGUS84 KJAN 101411
FLSJAN
Flood Statement
National Weather Service Jackson MS
911 AM CDT Thu Apr 10 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Above Philadelphia affecting Neshoba County.
Pearl River Near Carthage affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued this evening at 915 PM CDT.
&&
MSC079-110215-
/O.CON.KJAN.FL.W.0049.000000T0000Z-250412T0430Z/
/ENBM6.1.ER.250410T0605Z.250410T1800Z.250411T1030Z.UU/
911 AM CDT Thu Apr 10 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 20.0 feet, Minor overbank flooding is occurring south
of the river.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Thursday the stage was 20.3 feet.
- Forecast...The river is expected to rise to a crest of 20.5
feet this afternoon.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Edinburg 20.0 20.3 Thu 8 am CDT 19.9 18.0 16.1
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC099-110215-
/O.CON.KJAN.FL.W.0041.000000T0000Z-250411T1800Z/
/PLAM6.1.ER.250407T1745Z.250408T1615Z.250411T0000Z.NO/
911 AM CDT Thu Apr 10 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River above Philadelphia.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 13.0 feet, Water begins to affect Burnside Lake Water
Park.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Thursday the stage was 13.3 feet.
- Forecast...The river is expected to continue a slow fall.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Philadelphi 13.0 13.3 Thu 8 am CDT 12.7 12.3 12.0
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-110215-
/O.CON.KJAN.FL.W.0050.250411T1536Z-250413T1200Z/
/CARM6.1.ER.250411T1536Z.250412T0000Z.250412T1800Z.NO/
911 AM CDT Thu Apr 10 2025
...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY MORNING TO SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From Friday morning to Sunday morning.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Thursday the stage was 14.7 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning and to a crest of 17.5 feet tomorrow
evening.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Carthage 17.0 14.7 Thu 8 am CDT 16.7 17.3 16.1
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
7087
WGUS84 KJAN 110148
FLSJAN
Flood Statement
National Weather Service Jackson MS
848 PM CDT Thu Apr 10 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County.
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Near Carthage affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued Friday morning at 900 AM CDT.
&&
MSC099-111400-
/O.EXT.KJAN.FL.W.0041.000000T0000Z-250411T1900Z/
/PLAM6.1.ER.250407T1745Z.250408T1615Z.250411T0100Z.NO/
848 PM CDT Thu Apr 10 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Pearl River above Philadelphia.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 13.0 feet, Water begins to affect Burnside Lake Water
Park.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Thursday the stage was 13.0 feet.
- Forecast...The river is expected to continue a slow fall.
- Flood stage is 13.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Philadelphi 13.0 13.0 Thu 7 pm CDT 12.5 12.2 11.7
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-111400-
/O.CON.KJAN.FL.W.0049.000000T0000Z-250412T0430Z/
/ENBM6.1.ER.250410T0605Z.250410T2330Z.250411T1030Z.UU/
848 PM CDT Thu Apr 10 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 20.0 feet, Minor overbank flooding is occurring south
of the river.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Thursday the stage was 20.4 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 11.6 feet Tuesday
evening.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Edinburg 20.0 20.4 Thu 7 pm CDT 19.0 17.1 15.0
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-111400-
/O.CON.KJAN.FL.W.0050.250411T1536Z-250413T1200Z/
/CARM6.1.ER.250411T1536Z.250412T0000Z.250412T1800Z.NO/
848 PM CDT Thu Apr 10 2025
...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY MORNING TO SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From Friday morning to Sunday morning.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Thursday the stage was 15.2 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning and to a crest of 17.5 feet tomorrow
evening.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Carthage 17.0 15.2 Thu 7 pm CDT 17.5 16.7 15.2
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
LP012
WGUS84 KJAN 111351
FLSJAN
Flood Statement
National Weather Service Jackson MS
851 AM CDT Fri Apr 11 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Near Carthage affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued this evening at 900 PM CDT.
&&
MSC079-120200-
/O.EXT.KJAN.FL.W.0049.000000T0000Z-250412T1500Z/
/ENBM6.1.ER.250410T0605Z.250410T2330Z.250411T2100Z.UU/
851 AM CDT Fri Apr 11 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 20.0 feet, Minor overbank flooding is occurring south
of the river.
* ADDITIONAL DETAILS...
- At 7:45 AM CDT Friday the stage was 20.2 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Pearl River
Edinburg 20.0 20.2 Fri 7 am CDT 19.2 17.1 14.8
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-120200-
/O.EXT.KJAN.FL.W.0050.250413T0600Z-250414T0600Z/
/CARM6.1.ER.250413T0600Z.250413T0600Z.250413T1200Z.NO/
851 AM CDT Fri Apr 11 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE SATURDAY NIGHT TO EARLY
MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From late Saturday night to early Monday morning.
* IMPACTS...At 17.0 feet, Minor overbank flooding of low areas along
and near the river is occurring.
* ADDITIONAL DETAILS...
- At 7:45 AM CDT Friday the stage was 15.6 feet.
- Forecast...The river is expected to rise to a crest of 17.0
feet early Sunday morning.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Pearl River
Carthage 17.0 15.6 Fri 7 am CDT 16.5 17.0 15.5
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
7505
WGUS84 KJAN 120144
FLSJAN
Flood Statement
National Weather Service Jackson MS
844 PM CDT Fri Apr 11 2025
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
MSC079-120245-
/O.CAN.KJAN.FL.W.0049.000000T0000Z-250412T0144Z/
/ENBM6.1.ER.250410T0605Z.250410T2330Z.000000T0000Z.UU/
844 PM CDT Fri Apr 11 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Pearl River At Edinburg.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Friday the stage was 19.8 feet.
- Forecast...The river has fallen below flood stage and is
expected to continue falling.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Pearl River
Edinburg 20.0 19.8 Fri 7 pm CDT 18.2 16.0 13.7
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
LPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 8, 7:14 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 8, 7:14 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 714 AM CDT Tue Apr 8 2025 ...New AVIATION... .DISCUSSION... Issued at 315 AM CDT Tue Apr 8 2025 No significant change to the forecast has occurred over the last 24 hours: Overall there's not a whole lot to talk about meteorologically beyond the sharp cooldown early this week. We will see a brief but welcome surcease to brisk polar winds, in turn bringing a rebound to mid 70 highs Wednesday and Thursday. There will be yet another front pushing across the American South late Thu into Friday, the tail end of which will brush our eastern peripheries; catalyzing another bout of northerly winds. While we will be spared the brunt of the typical convective activity associated with this front, a chance for showers and thunderstorms east of I-55 can not be ruled out ahead of it. Another bout of cold air following behind this front will continue to suppress our temperatures below seasonal norms for the remainder of the week. Sunday will see temperatures rebound back into seasonal norms spurned by the resurgence of Gulf flow establishing itself across the region. Highs will range in the mid to high 70s with overnight lows bottoming out in the mid upper 50s. /OAJ/ && .AVIATION... (12Z TAFS) Issued at 713 AM CDT Tue Apr 8 2025 VFR conditions will prevail through the TAF period at all sites, with winds generally from the north and 10 kts or less. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 41 74 52 / 0 0 0 0 Meridian 70 38 72 49 / 0 0 0 0 Vicksburg 70 42 75 54 / 0 0 0 0 Hattiesburg 72 42 75 50 / 0 0 0 0 Natchez 70 44 74 53 / 0 0 0 0 Greenville 63 41 72 55 / 0 0 0 0 Greenwood 65 41 72 55 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && OAJ/NF
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:18 AM CDT | River Flood Warning | JAN | Leake | 4 days |
Nearby
River Flood Warnings in Mississippi, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.